Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 169, NWS Twin Cities, MN

September 19, 2013Anoka County, Isanti County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2013, 9:54 AM CDT for Anoka County, Isanti County, Sherburne County, Minnesota. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2013, 9:54 AM CDT (14:54 UTC)
Expired
Sep 19, 2013, 10:45 AM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anoka County, MN, Isanti County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 59 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 10:00 AM CDTHAIL 0.75Big Lake, MNRELAYED BY DLH
Sep 19, 10:02 AM CDTHAIL 1.51 W Big Lake, MN
Sep 19, 10:10 AM CDTHAIL 1.252 N Elk River, MN
Sep 19, 10:39 AM CDTHAIL 0.881 W St Francis, MN
Sep 19, 10:40 AM CDTTSTM WND DMG5 W Isanti, MNTREES SCATTERED ACROSS SOUTH HALF OF ISANTI CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 8:47 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS53 KMPX 191454
SVRMPX
MNC003-059-141-191545-
/O.NEW.KMPX.SV.W.0169.130919T1454Z-130919T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 AM CDT THU SEP 19 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHWESTERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  SHERBURNE COUNTY IN CENTRAL MINNESOTA...

* UNTIL 1045 AM CDT

* AT 950 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  LAKE MARIA STATE PARK...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ELK RIVER...BIG LAKE...SAND DUNES STATE FOREST...SHERBURNE NATIONAL
  WILDLIFE REFUGE...ZIMMERMAN...CEDAR...ST FRANCIS AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4555 9328 4529 9323 4526 9355 4530 9357
      4529 9360 4530 9368 4530 9377 4534 9383
      4534 9386 4539 9392 4539 9398 4556 9377
TIME...MOT...LOC 1454Z 240DEG 24KT 4532 9380

HAIL...1.00IN
WIND...60MPH

$$

JC
1 follow-up statement
251 
WWUS53 KMPX 191527
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1027 AM CDT THU SEP 19 2013

MNC003-059-141-191545-
/O.CON.KMPX.SV.W.0169.000000T0000Z-130919T1545Z/
ANOKA MN-ISANTI MN-SHERBURNE MN-
1027 AM CDT THU SEP 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERBURNE...
SOUTHWESTERN ISANTI AND NORTHWESTERN ANOKA COUNTIES UNTIL 1045 AM
CDT...

AT 1023 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ELK RIVER...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CEDAR...ST FRANCIS AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4555 9328 4529 9323 4526 9355 4530 9357
      4529 9360 4530 9368 4530 9377 4534 9383
      4534 9386 4539 9392 4539 9398 4556 9377
TIME...MOT...LOC 1527Z 240DEG 24KT 4544 9354

HAIL...1.00IN
WIND...<50MPH

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:59 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Sep 19, 6:59 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 AM CDT THU SEP 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 312 AM CDT THU SEP 19 2013

LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO FESTER AS IT
MOVES INTO THE WESTERN AND CENTRAL PORTION OF THE FORECAST AREA.
THIS ACTIVITY IS TAPPING SOME DECENT MUCAPE OF 1500-2000 J/KG... BUT
IS OTHERWISE SUFFERING FROM A LACK OF GOOD LOW-LEVEL JET SUPPORT AND
MOISTURE TRANSPORT... WHICH IS ACTUALLY SOUTHEAST OF THE FORECAST
AREA HELPING ACTIVITY OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN.
A SHORTWAVE OUT AHEAD OF THE MAIN UPPER TROUGH AND SURFACE FRONT IS
HELPING TO KEEP THINGS GOING OVER NORTHERN MINNESOTA... BUT WOULD
EXPECT THE ACTIVITY FARTHER SOUTH TO STRUGGLE AS IT TRIES TO KEEP
GOING INTO THE CENTRAL AND EASTERN PORTION OF THE FORECAST AREA THIS
MORNING. OTHERWISE... THE MAIN ISSUE OF CONCERN TODAY INTO TONIGHT
WILL BE THE COLD FRONT CURRENTLY LOCATED OVER THE EASTERN DAKOTAS...
WHICH WILL PUSH EAST THROUGH THIS EVENING... LIKELY EXITING THE
FORECAST AREA BY LATE EVENING. EXPECT TO SEE SHRA/TSRA FILL IN
ALONG/AHEAD OF THE FRONT DURING THE LATE MORNING AND EARLY AFTERNOON
AS IT APPROACHES THE I-35 CORRIDOR... WITH MLCAPE VALUES AOA 1500
J/KG AND DECENT FORCING AHEAD OF THE UPPER TROUGH. CHANCES FOR PCPN
SHOULD INCREASE FURTHER TO THE EAST OF I-35. CHANCES FOR SEVERE
WEATHER LOOK LIMITED WITH THE BETTER INSTABILITY OUTRUNNING THE
STRONGER DEEP LAYER SHEAR... SO DO NOT ANTICIPATE ANY WIDESPREAD
SEVERE WEATHER... ALTHOUGH THERE/S CERTAINLY SOME CHANCE ALONG/EAST
OF I-35 GIVEN THE MODERATE INSTABILITY AND AT LEAST A NARROW WINDOW
OF BETTER SHEAR ON ITS WESTERN EDGE NEAR THE FRONTAL BOUNDARY. PCPN
SHOULD MOVE OUT OF THE AREA TONIGHT AS COLD ADVECTION AND SUBSIDENCE
WORK IN BEHIND THE FRONT. WE WILL LIKELY SEE SOME COLD AIR STRATOCU
WORK INTO THE AREA LATE TONIGHT AFTER AN INITIAL PERIOD OF CLEARING
BEHIND THE FRONT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 312 AM CDT THU SEP 19 2013

STRONG CAA IN THE WAKE OF THE COLD FRONT AND RESULTANT STEEP LOW
LEVEL LAPSE RATES WILL PROMOTE GUSTY WINDS AND A DEVELOPMENT OF
STRATOCU BEGINNING LATE TONIGHT TO THE NORTH AND WEST...PUSHING
OVERHEAD FRIDAY. MODEST AMOUNTS OF INSTABILITY THROUGH THE CLOUD-
BEARING LAYER MAY ALSO BRING A FEW SPRINKLES TO THE REGION...
PARTICULARLY NORTH OF THE MINNESOTA RIVER. LIGHT QPF ON THE
NAM/GFS/ECMWF ALSO HINT TOWARD THIS. THUS...INCREASED CLOUDS AND
WINDS...AND DECREASED TEMPERATURES FRIDAY FROM THE LAST FORECAST
PACKAGE.

THE HIGH WILL PUSH ACROSS WESTERN MINNESOTA FRIDAY NIGHT.
FORECAST SOUNDINGS REMAIN QUITE MIXED...BUT AM A BIT SKEPTICAL OF
THIS WITH THE SURFACE HIGH SO NEARBY. CLOUDS WILL QUICKLY
DISSIPATE FRIDAY EVENING AS CYCLONIC FLOW PUSHES OUT...SETTING THE
STAGE FOR A COLD NIGHT OVER THE AREA WITH LOWS IN THE MID 30S TO
LOWER 40S.

UPPER RIDGING QUICKLY BUILDS BACK OVER THE PLAINS DURING THE
WEEKEND. A FAIRLY IMPRESSIVE TEMPERATURE GRADIENT IS POSSIBLE ON
EITHER SIDE OF THE SURFACE RIDGE AXIS ACROSS THE CWA SATURDAY
AFTERNOON.

A SOUTHEASTERLY SURFACE FLOW WILL ENVELOP THE ENTIRE AREA FROM
SUNDAY INTO EARLY NEXT WEEK AS A SOUTHWEST FLOW IN THE UPPER
ATMOSPHERE STEERS WEAKENING SYSTEMS TO THE NORTH. ONE SUCH SYSTEM
WILL LIMP THROUGH MONDAY/MONDAY NIGHT. WITH RIDGING BUILDING IN
IMMEDIATELY IN THE WAKE OF THE SYSTEM...A DE-AMPLIFICATION OF SAID
SYSTEM WILL TAKE PLACE AND LITTLE OR NO FORCING WILL ACCOMPANY
WHAT IS LEFT OF THE FRONT. THUS...MAINTAINED ONLY LOW POPS.

WINDS WILL VEER MORE SOUTHERLY MIDWEEK WITH WARMER AND MORE HUMID
AIR RETURNING. MODELS ARE INCONSISTENT WITH THE POSITIONING OF A
SW-NW ORIENTED SURFACE BOUNDARY WITH THE EC FURTHER NORTH THAN
THE GFS. GFS SOLUTION WOULD BRING HIGHER POPS. EITHER
WAY...TEMPERATURES SHOULD BE 10-15 DEGREES ABOVE AVERAGE DURING
THIS PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 648 AM CDT THU SEP 19 2013

MAINLY VFR CONDITIONS EXPECTED FOR THIS TAF CYCLE...ASIDE FROM
WITHIN ANY TSRA. MUCH OF THE TSRA ACTIVITY IS LOCATED ACROSS WRN
MN AND ERN SD AT TAF ISSUANCE TIME. THESE STORMS WILL TRACK
NORTHEAST ACROSS MN THROUGH EARLY AFTERNOON...AND INTO WRN WI BY
MID/LATE AFTERNOON. THERE REMAINS A LOT OF UNCERTAINTY WITH
PRECISE TIMING AND PLACEMENT OF GREATEST RAINFALL...SO DID NOT
STRAY TOO FAR FROM THE LAST SET OF TAFS. A PERIOD OF CLEARING IS
ANTICIPATED IMMEDIATELY BEHIND THE FRONT THIS EVENING BEFORE MVFR
STRATOCU RETURNS FROM THE NORTHWEST EARLY FRIDAY MORNING.

KMSP...BEST POTENTIAL FOR TSRA IS FROM 17-20Z WITH THE COLD FROPA...
BUT COULD CERTAINLY SEE A STRAY CELL APPROACH THE AIRPORT THIS
MORNING GIVEN THE CHAOTIC DEPICTION THIS MORNING ON RADAR.

/OUTLOOK FOR KMSP/

FRI...MVFR CIGS LIKELY...ESP EARLY. NORTHWEST WIND 10-15G23 KT.
SAT...VFR. NORTHWEST WIND 5 KTS.
SUN...VFR. SOUTHEAST WIND 10-15 KTS.
MON...VFR. SOUTHEAST WIND 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...
LONG TERM...BORGHOFF
AVIATION...BORGHOFF
Hazardous weather outlook, Sep 19, 3:27 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 AM CDT THU SEP 19 2013

MNZ041>044-047>051-054>059-064>067-073>075-082-083-091-092-200830-
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-
WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
327 AM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON. A FEW
STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION SHOULD NOT BE NEEDED.

MNZ045-052-053-060>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-200830-
KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-
SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
327 AM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY
THIS EVENING. THUNDERSTORMS ARE LIKELY ALONG A COLD FRONT...
PARTICULARLY THIS AFTERNOON. SOME STORMS MAY PRODUCE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

BORGHOFF

In the hours before

Special weather statement, Sep 19, 9:09 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 AM CDT THU SEP 19 2013

MNZ059-191500-
WRIGHT-
909 AM CDT THU SEP 19 2013

...STRONG THUNDERSTORMS DEVELOPING OVER WRIGHT COUNTY THROUGH 1000
AM CDT...

AT 904 AM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 14 MILES NORTHEAST OF GREENLEAF LAKE STATE REC AREA. THESE
STORMS WERE MOVING NORTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COKATO.
  SOUTH HAVEN.
  ANNANDALE.
  RASSAT.
  MAPLE LAKE AIRPORT.
  LAKE MARIA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4538 9396 4539 9392 4534 9386 4534 9383
      4530 9377 4530 9373 4523 9362 4502 9425
      4506 9426 4527 9426 4531 9418 4530 9416
      4540 9398
TIME...MOT...LOC 1409Z 241DEG 22KT 4515 9419

JPC
Special weather statement, Sep 19, 9:27 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 AM CDT THU SEP 19 2013

MNZ065-067-073>075-082-083-091-092-191530-
BLUE
EARTH-BROWN-FARIBAULT-MARTIN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-
WATONWAN-
927 AM CDT THU SEP 19 2013

...STRONG THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...
FARIBAULT... MARTIN...NICOLLET...REDWOOD...RENVILLE...SIBLEY AND
WATONWAN COUNTIES THROUGH 1030 AM CDT...

AT 923 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF REDWOOD
FALLS TO 6 MILES EAST OF JEFFERS TO 7 MILES EAST OF JACKSON. THESE
STORMS WERE MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLEMENTS.
  SPRINGFIELD.
  FOXLAKE.
  WELCOME.
  ECHOLS.
  ST JAMES AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4410 9487 4410 9506 4411 9511 4419 9511
      4419 9516 4448 9518 4463 9444 4463 9426
      4467 9424 4442 9420 4385 9379 4354 9486
TIME...MOT...LOC 1427Z 241DEG 40KT 4452 9505 4411 9502
          4366 9479

JPC
Local storm report, Sep 19, 9:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND GST     3 E RENVILLE            44.79N 95.16W
09/19/2013  M77 MPH          RENVILLE           MN   MESONET

            MEASURED AT KMNRENV12

&&

MKM
Local storm report, Sep 19, 9:40 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     HAIL             4 SSE LAKE MARIA STATE  45.26N 93.91W
09/19/2013  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

&&

MKM
Local storm report, Sep 19, 9:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
943 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     TSTM WND GST     HUTCHINSON              44.89N 94.37W
09/19/2013  M46 MPH          MCLEOD             MN   AWOS

&&

MKM
Local storm report, Sep 19, 9:52 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
952 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     HAIL             4 SSE LAKE MARIA STATE  45.26N 93.91W
09/19/2013  E1.00 INCH       WRIGHT             MN   TRAINED SPOTTER

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 12:57 AM CDTSpecial Weather StatementMPXDouglas48 min
Sep 19, 1:14 AM CDTSpecial Weather StatementMPXTodd61 min
Sep 19, 1:30 AM CDTSpecial Weather StatementMPXSwift75 min
Sep 19, 2:28 AM CDTSpecial Weather StatementMPXMorrison, Stearns62 min
Sep 19, 4:00 AM CDTSpecial Weather StatementMPXLac qui Parle60 min
Sep 19, 5:28 AM CDTSpecial Weather StatementMPXLac qui Parle47 min
Sep 19, 7:34 AM CDTSpecial Weather StatementMPXLac qui Parle41 min
Sep 19, 8:07 AM CDTSpecial Weather StatementMPXRedwood, Yellow Medicine53 min
Sep 19, 8:17 AM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine43 min
Sep 19, 8:49 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville41 min
Sep 19, 9:09 AM CDTSpecial Weather StatementMPXWright51 min
Sep 19, 9:27 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Martin, Nicollet, Sibley, Watonwan63 min
Sep 19, 9:33 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Wright42 min
Sep 19, 10:17 AM CDTSpecial Weather StatementMPXBlue Earth, Carver, Le Sueur, McLeod, Nicollet, Sibley43 min
Sep 19, 10:37 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec, Mille Lacs53 min
Sep 19, 10:58 AM CDTSpecial Weather StatementMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more47 min
Sep 19, 11:02 AM CDTSpecial Weather StatementMPXChisago43 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.